# SDR SWIA201229742

- Difficulty date: February 18, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 21,974 hours, 18,755 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EMERGENCY EXIT SIGN AT ROW 8 IS OUT.  (FLT 6438)  LIGHT STRIP FLOOR CONNECTION LOOSE AT ROW 8.  RE-INSTALLED LIGHT.
